MathSciNet Relay Station
MathSciNet bibliographic data
MR978372 (89j:35059) 35K30 (35B35 35L67)
Goodman, Jonathan Stability of viscous scalar shock fronts in several dimensions. Trans. Amer. Math. Soc. 311 (1989), no. 2, 683–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement